Positive increasing solutions on the half-line to second order nonlinear delay differential equations
dc.contributor.author | Philos, C. H. G. | en |
dc.date.accessioned | 2015-11-24T17:27:34Z | |
dc.date.available | 2015-11-24T17:27:34Z | |
dc.identifier.issn | 0017-0895 | - |
dc.identifier.uri | https://olympias.lib.uoi.gr/jspui/handle/123456789/13406 | |
dc.rights | Default Licence | - |
dc.subject | prescribed asymptotic-behavior | en |
dc.subject | boundary-value-problems | en |
dc.subject | nonoscillatory solutions | en |
dc.subject | deviating arguments | en |
dc.subject | unbounded solutions | en |
dc.subject | global existence | en |
dc.title | Positive increasing solutions on the half-line to second order nonlinear delay differential equations | en |
heal.abstract | Second order nonlinear delay differential equations with positive delays are considered, and sufficient conditions are given that guarantee the existence of positive increasing solutions on the half-line with first order derivatives tending to zero at infinity The approach is elementary and is essentially based on an old idea which appeared in the author's paper Arch. Math. (Basel) 36 (1981), 168-178. The application of the result obtained to second order Emden-Fowler type differential equations with constant delays and, especially, to second order linear differential equations with constant delays, is also presented. Moreover, some (general or specific) examples demonstrating the applicability of the main result are given. | en |
heal.access | campus | - |
heal.fullTextAvailability | TRUE | - |
heal.identifier.primary | Doi 10.1017/S0017089507003667 | - |
heal.identifier.secondary | <Go to ISI>://000254943000004 | - |
heal.journalName | Glasgow Mathematical Journal | en |
heal.journalType | peer reviewed | - |
heal.language | en | - |
heal.publicationDate | 2007 | - |
heal.publisher | Cambridge University Press (CUP) | en |
heal.recordProvider | Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Μαθηματικών | el |
heal.type | journalArticle | - |
heal.type.el | Άρθρο Περιοδικού | el |
heal.type.en | Journal article | en |
Αρχεία
Φάκελος/Πακέτο αδειών
1 - 1 of 1
Φόρτωση...
- Ονομα:
- license.txt
- Μέγεθος:
- 1.74 KB
- Μορφότυπο:
- Item-specific license agreed upon to submission
- Περιγραφή: